Bo Yu
Results

Journal Article
New Oscillation Criteria for Third-Order Half-Linear Advanced Differential Equations
Annals of Applied Mathematics, Vol. 36 (2020), Iss. 3 : pp. 309–330

Journal Article
Oscillation of Third-Order Nonlinear Delay Differential Equations
Annals of Applied Mathematics, Vol. 36 (2020), Iss. 4 : pp. 416–425

Journal Article
Convergence Rates of a Class of Predictor-Corrector Iterations for the Nonsymmetric Algebraic Riccati Equation Arising in Transport Theory
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 4 : pp. 944–963

Journal Article
Study on General Governing Equations of Computational Heat Transfer and Fluid Flow
Communications in Computational Physics, Vol. 12 (2012), Iss. 5 : pp. 1482–1494

Journal Article
Error Estimates for Sparse Optimal Control Problems by Piecewise Linear Finite Element Approximation
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 3 : pp. 471–492

Journal Article
An Inexact Proximal DC Algorithm for the Large-Scale Cardinality Constrained Mean-Variance Model in Sparse Portfolio Selection
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1452–1501